Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Missed periods. Pregnancy test negative. Took gestofit. Chances of pregnancy?

hi i have missed my since 27th may and my pregnancy test is negative.last period was on 26th has advised me to take gestofit300mg.poz hormone level is low.ihave to take these capsules for 5days.and after that the result wil come either in pregnancy or periods tats wat doc there any chance that i can be pregnant after having these capsules
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
gestofit is progesterone after stopping this in case of progesterone deficiency, withdrawal bleeding will occur,
in case of pregnancy it will not harm to the baby as progesterone is necessary for fetal development and continuation of pregnancy.
so as your doctor told you can wait till one more week,
as some urine pregnancy test kits are less sensitive during early pregnancy,
so,after 1 week you may get positive result in case of pregnancy.
take care.
Answered: Thu, 28 Jun 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor